# SDR UALA2010011800224

- Difficulty date: January 16, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 40,991 hours, 11,296 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY RUBBER ODOR IN AFT CABIN NEAR SEAT 25 & AFT.  TURNED OFF BOTH UTILITY ON SHORT FINAL. IAW CAPTAIN THE BURNED ODOR WAS NOTICED ON THE FLIGHT DECK. IAW THE F/A THE ODOR WAS ON THE RT SIDE OF THE CABIN AND DISSIPATED AFTER CAPTAIN TURNED OFF THE UTILITY BUSSES.  ACCOMPLISHED CHECKS NO ABNORMALITIES NOTED.
